Syllogistic with Indefinite Terms

History and Philosophy of Logic 33 (4):297-306 (2012)
  Copy   BIBTEX

Abstract

This paper presents a restructured set of axioms for categorical logic. In virtue of it, the syllogistic with indefinite terms is deduced and proved, within the categorical logic boundaries. As a result, the number of all the conclusive syllogisms is deduced through a simple and axiomatic methodology. Moreover, the distinction between immediate and mediate inferences disappears, which reinstitutes the unity of Aristotelian logic

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,098

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2012-06-22

Downloads
54 (#304,015)

6 months
6 (#587,658)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Manuel Correia Machuca
Pontificia Universidad Católica de Chile